Can taking lisinopril/hctz for high blood pressure cause muscle acheiness?

Possible. That is not a typical symptom of that drug combo but I suppose it could happen if you became volume depleted or dehydrated. Make sure you are not taking a statin medication for cholesterol which is more likely to cause those symptoms.

Related Questions

What are the high blood pressure medication licinopril and hctz (hydrochlorothiazide) the same?

They are different. Hctz (hydrochlorothiazide) is a mild diuretic that removes sodium from the body causing an increased volume of urine and lowers blood pressure by reducing the volume of 'salt water' in our circulatory system. Lisinopril inhibits a certain specialized chemical reaction in our bodies that leads to a reduced retention of sodium in our bodies but also a reduced tension on our blood vessels, thus lowering blood pressure.

Can I take two Lisinopril/hctz 20-25 for blood pressure instead of taking one Lisinopril 40. My body gets so bloated when I stop taking the diuretic.?

Substitution? You need to speak to your physician (P) about your feeling bloated when you stop taking diuretics. Your P knows you best and is the one you should ask to answer your question. You should ask about taking lisinopril 40 mg with 25 mg of HCTZ (hydrochlorothiazide) once/daily. Good luck.

A friend was taking lisinopril hct for high blood pressure top lip swolled very large what cause this?

Likely angioedema. The class of blood pressure medication called angiotensin converting enzyme inhibitor (lisinopril is one) can cause angioedema (swelling of vessels/lymphatics) often seen in/around the mouth, throat/airway etc...It is potenetial very dangerous because it can block the airway etc...I would tell your friend to hold the medication and consult his/her doc asap. Good luck.
Be seen immediately. That can be a sign of what is called angioedema, where you are having an allergic reaction to the medication, which can be serious or even life threatening.